Hi there -- Yes, I'm familiar with this combination of symptoms, which often seem related and, indirectly at least, may be, insofar as they are part of the same syndrome. However, they are usually the product of two different processes. The BPV causes the dizziness associated with head movement. The swaying sensation can either be a displaced sort of vertical vertigo or it can be related to demyelination of the peripheral nerves in the legs, which makes for a literal swaying that goes really well with the BPV (in terms of seeming to blend, that is). When this happens it is due to slowed nerve conduction in the legs, so that they are never in quite the position the brain thinks they are, the signal being slightly delayed. Some clumsiness can result, and when combined with dizziness can be a really annoying phenomenon. Of course if it's that vertical vertigo, this is still something of a mystery, and is often assumed to be the same thing as "elevator effect", which happens to some people when they've just got off an elevator (or even sometimes while waiting for one, which really seems to make no sense, but there has to be a simple explanation hidden in plain sight). These are all seen with CIS/MS in some cases, so it's not surprising. If it's all vertigo related, something simple as meclazine can be really helpful. If it's due to peripheral neuropathy in the legs, that part often will respond to Lyrica. Both are worth looking into, but first would be helpful to have nerve conduction studies done on both legs to make sure which it is.
Hope this is helpful and will be looking forward to updates on your progress. Good luck to you.
John Kenyon, EMT, CCT
Non-invasive cardiology tech, Emergency and Critical Care technician, Critical Incident Stress Mgmt. specialist